# SDR FDEA201408232512

- Difficulty date: August 23, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327050600400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FROM FRAME 28 - 30 BETWEEN SEAT TRACK -Y450 & -Y953 FLOORBOARD HAS CRACK & DAMAGE.  REMOVED PANEL 232YG IAW SRM 51-40-21.  FABRICATED PANEL ON T14 1090228 IAW DWG SRZ-25-005.  INSTALLED PANEL IAW SRM 51-40-21.  CLASSIFIED AS CAT A REPAIR.
